# SDR MZZA97262

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2720 · Rudder Control System
- Part: Mounting Plate
- Part number: 591671
- Condition: Leak
- Location: Rud Pcu
- Component: Parkerhanfin, 591005017
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

MANILA - FLT 0875 - LOG PAGE 7967654 - ON APPROACH INTO MANILA, CREW NOTICED A-HYDRAULIC SYSTEM DROPPED TO 1-3/4 GALLONS.  CREW THEN FOLLOWED ABNORMAL PROCEDURES AND LANDED WITH NO ABNORMALITIES.  MAINTENANCE FOUND FLUID LOSS DUE TO LEAKAGE AT LOWER RUDDER PCU LOAD LIMITING RELIEF VALVE MOUNTING PLATE PARTING SURFACE.  REPLACED LOWER RUDDER PCU PER MM 27-20-141, PAGES 201 THROUGH 209.  (X)
